# SDR ASOA05507

- Difficulty date: June 10, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487190
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4249 - DURING A GROUND INSPECTION IN ATL, THE EMERGENCY EXIT LIGHT AT ROW 8A WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND LOOSE CONNECTOR TO THE EMERGENCY EXIT LIGHT AT ROW 8A AND RESECURED IT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
